Torre models in the isols

Journal of Symbolic Logic 59 (1):140-150 (1994)
  Copy   BIBTEX


In [14] J. Hirschfeld established the close connection of models of the true AE sentences of Peano Arithmetic and homomorphic images of the semiring of recursive functions. This fragment of Arithmetic includes most of the familiar results of classical number theory. There are two nice ways that such models appear in the isols. One way was introduced by A. Nerode in [20] and is referred to in the literature as Nerode Semirings. The other way is called a tame model. It is very similar to a Nerode Semiring and was introduced in [6]. The model theoretic properties of Nerode Semirings and tame models have been widely studied by T. G. McLaughlin ([16], [17], and [18]). In this paper we introduce a new variety of tame model called a torre model. It has as a generator an infinite regressive isol with a nice structural property relative to recursively enumerable sets and their extensions to the isols. What is then obtained is a nonstandard model in the isols of the Π0 2 fragment of Peano Arithmetic with the following property: Let T be a torre model. Let f be any recursive function, and let fΛ be its extension to the isols. If there is an isol A with fΛ(A)∈ T, then there is also an isol B∈ T with fΛ(B) = fΛ(A)



    Upload a copy of this work     Papers currently archived: 76,442

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Theories of arithmetics in finite models.Michał Krynicki & Konrad Zdanowski - 2005 - Journal of Symbolic Logic 70 (1):1-28.
On the complexity of models of arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.
A Δ02 theory of regressive isols.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (3):459 - 468.
On hyper-Torre isols.Rod Downey - 1989 - Journal of Symbolic Logic 54 (4):1160-1166.
On certain types and models for arithmetic.Andreas Blass - 1974 - Journal of Symbolic Logic 39 (1):151-162.
Incompatible extensions of combinatorial functions.Erik Ellentuck - 1983 - Journal of Symbolic Logic 48 (3):752-755.
An algebraic difference between isols and cosimple isols.Erik Ellentuck - 1972 - Journal of Symbolic Logic 37 (3):557-561.
Models without indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
Hyper-Torre isols.Erik Ellentuck - 1981 - Journal of Symbolic Logic 46 (1):1-5.


Added to PP

22 (#522,731)

6 months
1 (#454,876)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

Diagonal Methods in the Theory of Isols.Erik Ellentuck - 1980 - Mathematical Logic Quarterly 26 (13):193-204.

Add more references